# SDR ASAA0480522

- Difficulty date: September 28, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59121688
- Condition: Dented
- Location: Rt Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, RT OB FLAP VANE IB END LOWER SKIN HAS NUMEROUS SMALL DENTS.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW SRM 51-70-2.
